| Catalog Number |
V1921 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: rns are pulling the vent out of tubing causing medications to spill out.At the end of a secondary infusion, nurses will flip open the vent in the drip chamber to help push through the remaining fluid.This is when they feel the bag has collapsed and chemo spilled out.